# SDR SWAA2021051294326

- Difficulty date: June 22, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1007-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LEFT HAND SKATE ANGLE AT B.S. 1007-1016; W.L. 306.5; L.B.L. 14. / REMOVED DAMAGED LEFT HAND SKATE ANGLE AT BS 1007-1016; WL 306.5; LBL 14 IAW SRM 51-40-02. FABRICATED AND INSTALLED A NEW SKATE ANGLE IAW SRM 51-40-02; 51-40-05; 51-40-08 AND DWG 147A0030 SH 14; REV A
